# SDR DALA2019083005077

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 75,788 hours, 57,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND FIRST 7 ROWS OF EEPLS LIGHTING INOP. REPLACED BLOWN FUSE ON EMERGENCY POWER SUPPLY B5-211 OPS CK GOOD PER MD88 AMM 33-53. OK FOR SVC. (LP5966718)
